# SDR ASOA2015042912729

- Difficulty date: April 25, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N870AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7530
- Aircraft time: 31,018 hours, 28,405 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR CROSSMEMBER ANGLE CRACKED AT FS 621.00 BULKHEAD.  R & R ANGLE AT FS 621.00 CARGO DOOR CROSSMEMBER WITH NEW SERVICEABLE PART IAW SRM 51-42-21.
